# SDR AU981251

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894481
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIRE DETECTOR LOW INSULATION RESISTANCE.
